Advertisement

“Whip Lash” Skin Lesions Caused by Bleomycin Therapy

  • Kolar Vishwanath Vinod
  • Babu Hitha
  • Mehalingam Vadivelan
  • Abdoul Hamide
Images
  • 1 Downloads

Notes

Compliance with Ethical Standards

Conflict of interest

The authors declare that they have no conflict of interest.

Ethical Approval

This article does not contain any studies with human participants performed by any of the authors.

Informed Consent

Informed consent was obtained from the patient included in the case.

References

  1. 1.
    Changal KH, Raina H, Changal QH, Raina M (2014) Bleomycin-induced flagellate erythema: a rare and unique drug rash. West Indian Med J 63:807–809PubMedGoogle Scholar
  2. 2.
    Biswas A, Chaudhari PB, Sharma P, Singh L, Julka PK, Sethuraman G (2013) Bleomycin induced flagellate erythema: revisiting a unique complication. J Cancer Res Ther 9:500–503CrossRefGoogle Scholar

Copyright information

© Indian Society of Hematology and Blood Transfusion 2018

Authors and Affiliations

  1. 1.Department of General MedicineJawaharlal Institute of Postgraduate Medical Education and Research [JIPMER]Dhanvantrinagar, PuducherryIndia
  2. 2.Department of Clinical HaematologyJawaharlal Institute of Postgraduate Medical Education and Research [JIPMER]Dhanvantrinagar, PuducherryIndia

Personalised recommendations